Had allergic reaction to ibuprofen in July bladder went into spasms?
Female 56 had a allergic reaction to ibuprofen in July bladder went into spasms caused a uti 2 rounds of cipro one of bactrim and 2 of diflucan since then I’ve had a burning sensation in my vagina gets worse as the day goes on and it gets moist in that area was put on Premarin for estrogen menopause was done 11 years ago had a hysterectomy a week ago for prolapse and tumours thought the burning would get better but nothing works
If i were your doctor i would prescribe antihistaminic
Like atarax 10
Anti fungal and anti bacterial in my opinion are a bad choice in a patient with allergic reaction
That could be bacterial or fungal vaginitis ..
Is there pain? Itching ? Discharge?
this can be due to allergic inflammation.
anti histaminics will be more useful.
take anti histaminics for 7 days.
if it doesnt get relieved,consult a doctor.
ITS DUE TO YEAST INFECTION. ANTIFUNGAL ORAL MEDICINES WITH LOCAL GEL APPLICATION WILL BE HELPFUL.
this burning sensation in vagina can be due to dry vaginal mucosa or local infection. try using local vaginal anti fungal pessaries. apply local creams.multi vitamin tablets will be helpful